# SDR CALA2024110801074

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 103,272 hours, 25,049 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276218
- Condition: Faulty
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

4L SLIDE LIGHT INOP ON INITIAL INSPECTION GIRT BAR DETACHED INSTALLED L4 GIRT BAR REF AMM 25-66-10-402-022, SAFETY PIN HAS BEEN REMOVED, PERFORMED AN OPERATIONAL CK OF L4 DOOR ARMING AND DESARMING OF DOOR SLIDE REF AMM  25-66-01-404-044 INSTALLED L4 GIRT BAR REF AMM 25-66-10-402-022, SAFETY PIN HAS BEEN REMOVED, PERFORMED AN OPERATIONAL CK OF L4 DOOR ARMING AND DESARMING OF DOOR SLIDE REF AMM  25-66-01-404-044 INSPECTED VERIFIED ADJUSTMENTS, SAFETY INSECURITY, AND OPERATION. GOOD REFER LP 9786561 CREW REPORTED SLIDE LIGHT ILLUMINATED AFTER TAKE OFF L AFT ENTRYDOOR, 4L. ALSO GOT THE L AFT ENTRY DOOR LIGHT AND EICAS.ADVISORY.FOUND L4 SLIDE GIRT BAR AFT SLIDE LOCK LEAF SPRING BROKEN ANDBENT UP. INSTALLED NEW GIRT BAR ASSY IN SLIDE. REF. AMM TASK25-66-10-402-022.PARTS USED: 19-2566-3-0005,QTY :1 FOUND L4 DOOR EMERGENCY MECHANISM LOCKOUT CAM OUT OF ADJUSTMENT.ADJUSTED LOCKOUT CAM ASSY. REF. AMM TASK 52-11-20-825-001.STEPS 2. J. (3.) (A) THROUGH (G).FOUND L4 DOOR FRAME AFT THIRD FROM TOP DOOR STOP PLATE MISSING.INSTALLED NEW DOOR STOP PLATE AND ADJUSTED STOP PIN. REF. AMMTASK 52-11-00-825-001 STEPS 2. G. (4.) (A) THROUGH (J).PARTSUSED: 19-5313-3-0020,QTY :1ADJUSTMENT OF LOCKOUT CAM ASSY. REQUIRES INSPECTION.VERIFIED INSTALLATION OF NEW GIRT BAR. VERIFIED ADJUSTMENT OFLOCKOUT CAM ASSY.ALL L4 DOOR ADVISORY MESSAGES CLEARED, L4 DOOR SLIDE LIGHTOPERATES NORMAL, L4 SLIDE ARMING AND DISARMING OPS CHECKS GOOD,L4 DOOR OPEN AND CLOSE OPS CHECK GOOD. AIRCRAFT OK FOR SERVICE.
